# SDR F3LA99165

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bracket
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED RT ELEVATOR TOP OUTBOARD HINGE COVER BRACKET CRACKED.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-10-2 AND 51-40-3.  (M)
